# SDR USAAD01185

- Difficulty date: December 4, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL-RSW - FLT 415 - DURING CRUISE AT 35,000 FEET, THE CABIN ALTITUDE STARTED TO CLIMB A 300 TO 500 FT/MIN AND THE FLOW LIGHT ILLUMINATED.  THE CABIN PRESSURE COULD NOT BE CONTROLLED IN MANUAL AND AN EMERGENCY DESCENT WAS INITIATED.  CONTROL OF THE CABIN PRESSURE WAS REGAINED AT 20,000 FT.  THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE RECONNECTED THE RUBBER DUCT AT THE WATER SEPARATOR TEMP CONTROL VALVE.  (M)
